Period ended june 30 and had sex the next day (july 1) but the condom broke so i took plan b july 2 and on july 4 started "plan b period" for 6 days, had sex again on the last day of bleeding (july 9) but the condom broke again, my period app said i was fertile during the time we had sex (the second time) but because of the pill i wasn't sure if i was ovulating or not or really where i was in my scedule at all. I took plan b again that night (july 9) and have had no bleeding yet this morning (july 10) (first "plan b period" ended i assume). Will i have another "plan b period" due to the second pill? When should i get my next period? (He didnt finish either time but we were worried about precum and where i was in my cycle the second time) PLEASE HELP!!
Do an internet search for correct condom use, as these breakages are preventable.
Plan B isn't meant to be taken so frequently, & because of this, you could find your hormones are a mess for some time. Irregular bleeding or missed periods are common. 1 dose is a huge amount of artificial hormone, so 2 can really mess things up.
You could get pregnancy or period symptoms, too.
It's impossible to say when you'll get you next period. Everyone reacts differently. Some women don't get a period for months, if they have taken a double dose of Plan B.
You might or might not get more bleeding. Anything is possible.
It's impossible to say where you were in your cycle, because the first dose may have delayed your cycle.
It's just going to be a case of sitting it out.
I know when I had to take 2 doses in the same month, it made me horribly depressed & gave me horrible, very heavy bleeding. Then I didn't get a period for ages afterwards.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2014 • 1 answer
Posted 22 Dec 2014 • 1 answer
Posted 15 Dec 2015 • 1 answer
Posted 31 Dec 2016 • 1 answer
Posted 14 Sep 2017 • 1 answer